This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
Therecan be underlying causes like:
1.Thyroid problem --hyperthyroidism a common cause
2.Anxiety disorder --responds to a beta blocker like propranolol.
4.malignancies like lymphoma
5.Chronic infections like tuberculosis.
6.Certain medications as side effect
7.lastly but importantly Menopause can cause these symptoms as well at any time
Hence,a thorough evaluation is required by your doctor.
Ifthere is no underlying problem, then this can be treated with:
1.Aluminium chloride hexahydrate solution ( Xerac or B-drier) available over thecounter
2.Anti cholinergic medication like oxybutynine or benztropine
3.Glycopyrrholate or robinul
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: